MAUDE Adverse Event Report: Hologic, Inc. ATEC Introducer; INSTRUMENT, BIOPSY

Hologic, Inc. ATEC Introducer; INSTRUMENT, BIOPSY
Model Number ILS 0914-20
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported the mri introducer valve, also known as silicone elastomer or silicone valve, pushed into the introducer as the needle advanced into the introducer.The silicone elastomer remained in the patient¿s breast which was confirmed by a post-procedural mammogram.This resulted in the patient requiring surgery to remove the silicone elastomer.No further information is available at this time.
 
Additional Manufacturer Narrative
Device history record (dhr) review was unable to be conducted for the device as the reported lot number (e26812ra) did not populate in the hologic system, and no serial information was reported.A follow-up report will be submitted in the event additional information is received.

Brand Name
ATEC Introducer
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
Hologic, Inc.
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
Hologic, Inc.
250 campus drive
marlborough MA 01752
Manufacturer Contact
sarah lawlor
250 campus drive
marlborough, MA 01752
MDR Report Key50010953
Report Number1222780-2026-00453
Device Sequence Number14913259
Product Code KNW
UDI-Device Identifier05420045503208
UDI-Public05420045503208
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K042290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberILS 0914-20
Device Catalogue NumberILS 0914-20
Device Lot NumberE26812RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown